# SDR 2001UALA00430

- Difficulty date: April 5, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N7442U
- Make and model: Boeing 727222
- Aircraft serial: 21896
- Aircraft time: 61,426 hours, 35,493 cycles
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT CABIN PRESSURE WAS ERRATIC. SUPPLEMENTAL DATA UPDATE SUSPECT CABIN PRESSURE CONTROLLER FAILED.  REPLACED CABIN PRESSURE CONTROLLER.
